# SDR R7MR35087

- Difficulty date: February 21, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N62LF
- Make and model: Bolkms BK117B2
- Aircraft serial: 7163
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC419968
- Condition: Inoperative
- Location: Main
- Part time: 21 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEAD ACID BATTERY-UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
